# SDR DALA2025030301647

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE CUSP BTW STA Y=197 TO STA Y=210 OF FWD GALLAY SERVICE DOOR AT CABIN PASSENGER. SUMMARY OF NRC 00283: CORROSION LEVEL 2. ANGLE CUSP BTW STA Y=197 TO STA Y=210 OF FWD GALLEY SERVICE DOOR AT CABIN PASSENGER WAS REPAIRED PER PRI 624120-14 REV 4 AND ER/A 624120-14 REV ORIGINAL SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-624120 ADDED FOR AC 9514. (LP #0833566)
